# SDR CA080822006

- Difficulty date: July 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,706 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch Actuator
- Part number: C0512
- Condition: Failed
- Part time: 667 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLUTCH WOULD NOT ENGAGE, SERVICABLE CLUTCH ACTUATOR INSTALLED.
